Hi my brother was recently diagnosed with Addison's disease after almost dying. Over the past 2 months i've had slowly worsening symptoms which seem almost identical to the symptoms my brother was having he is convinced that i have addisons.
I have had extreme fatigue, nausea, occasional vomiting, diarhea and constipation, headaches, weakness, muscle aches and pains,decreased appetite, joint pains, chest pains, lower back pain, feeling disorientated as if someone has drugged me.
I wanted to ask anyone with Addison's disease whether they all had weight loss because i have actually gained a few pounds. But i thought this was because even though i've had decreased appetitie and often feel sick eating foo i've been at home alot lately and is my way of trying to cope with physicl and emotional stress. Also because i have no energy therefore i eat alot more than i used to in order to try and gain some energy even though it never works.
Therefore does anyone know if you only lose weight if you eat less and have lots of diarhea, or whether it always definitely happens with addison's disease??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.